EN|RU

Volume 20, No 3, 2013
Content

Kovalevskaya D. I., Solov’eva F. I., Filimonova ┼. S. 
Steiner triple systems of small rank embedded into perfect binary codes
P. 3–25

Malyshev D. S. 
Đlasses of subcubic planar graphs for which the independent set problem is polynomial-time solvable
P. 26–44

Sargsyan V. G.
On the maximum cardinality of a $k$-zero-free set in an Abelian group
P. 45–64

Seliverstov A. V. 
On monomials in quadratic forms
P. 65–70

Trofimov V. K., Khramova T. V.
Universal encoding of Markov’s sources by symbols with varying durations
P. 71–83

Fedorova V. S.
On the complexity of the satisfiability problem for a system of functional Boolean equations
P. 84–100

 © Sobolev Institute of Mathematics, 2015